# SDR REXA2024102501008

- Difficulty date: June 9, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313541
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 310 FROM STGR 26L TO 27L ON FWD AND AFT FACE.  REPAIRED IAW CRJ900 SRM 53-00-06-201-004-A01.
